Alert archive / Wisconsin / Special Marine Warnings in 2005
Special Marine Warning 13, NWS Green Bay, WI
NWS Green Bay, WI issued this special marine warning at Jul 24, 2005, 4:38 AM CDT. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2005, 4:38 AM CDT (09:38 UTC)
- Expired
- Jul 24, 2005, 6:15 AM CDT
- In force
- 97 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jul 24, 3:45 AM CDT, 53 minutes earlier.
Area forecast discussion, Jul 24, 3:45 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CDT SUN JUL 24 2005 .SHORT TERM...TODAY/TONIGHT/MONDAY. ONGONG CONVECTION ON NOSE OF SW/W ORIENTATED LLJ OVER NORTHERN WISCONSIN THIS MORNING THE FIRST CHALLENGE. CONVECTION HAS BEEN DRIFTING ESE AND WILL PROBLABLY NEED TO MENTION SCT MORNING WORDING EARLY. MODELS IN GENERAL CONSENSUS OF THEN ENDING PCPN TODAY AND CONTINUING INTO TONIGHT AS THE SURFACE BOUNDARY SHIFTS INTO SOUTHERN WISCONSIN THIS AFTERNOON AND INTO NORTHERN IL TNT. H8 TROF MOVES THROUGH NOON WITH H8 HIGH PRESSURE BUILDIN IN. RETURN FLOW AGAIN DEVELOPS MONDAY...SO WILL CONTINUE A LATE SUNDAY NIGHT CHANCE FOR CENTRAL WISCONSIN...AND INCREASE CHCS MONDAY. SURFACE DEWPOINTS APPROACHING THE MID 70S TODAY MAY PUSH HEAT INDICES TO NEAR 100...BUT EXTENSIVE CLOUDS OVER THE AREA WILL HOLD MAX TEMPS IN CHECK AND WEAK H8 CAA DEVELOPS THIS AFTERNOON AFTER THE TROF SWINGS THORUGH. AT THIS POINT WILL HOLD OFF ANY MENTION OF AN ADVISORY. .LONG TERM...FOR MONDAY NIGHT VERY GOOD AGREEMENT WITH NAM AND GFS WITH A TIGHTENING BAROCLINIC ZONE OVER THE STATE. MODELS DEVELOP A WAVE ALONG THIS BOUNDARY BY MONDAY NIGHT AND WITH HIGH PW...POTENTIAL FOR HEAVY RAINFALL AND BREAKING THE BACK OF THE DRY SUMMER. WILL INCREASE POPS FOR THE SOUTH HALF TO LIKELY CAT. THROUGH TUESDAY NIGHT...THIS BOUNDARY SHIFTS INTO SOUTHERN WISCONSIN...BUT CLOSE ENOUGHT TO WARRANT CHC POPS FOR THE SOUTHERN THIRD OF THE FORECAST AREA THROUGH TUEDAY NIGHT. HIGH PRESSURE DOMINATES WEDNESDAY THROUGH FRIDAY. A FRONTAL SYSTEM PROGGED TO DROP INTO THE NORTHERN GREAT LAKES REGION LATE IN THE WEEK AND THEN TRACK OVER SATURDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM FOR MUCH OF NORTHEAST WISCONSIN. && TDH WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 23, 8:45 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 845 PM CDT SAT JUL 23 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 845 PM CDT SAT JUL 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT OVER MOST OF NORTH CENTRAL AND NORTHEAST WISCONSIN. A WARM FRONT WILL LIFT NORTH INTO SOUTHERN WISCONSIN TONIGHT...FOLLOWED BY A TROUGH OF LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS. WARM...MOIST... UNSTABLE AIR WILL MOVE INTO THE STATE AS THE WARM FRONT LIFTS NORTHWARD. THE MAIN THREAT OF SEVERE WEATHER WILL BE DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HOT AND HUMID AIR MASS WILL SPREAD INTO WISCONSIN ON SUNDAY. THE COMBINATION OF AFTERNOON TEMPERATURES CLIMBING INTO THE 90 TO 95 RANGE...AND DEWPOINTS NEAR 70...WILL RESULT IN HEAT INDICES APPROACHING 100 DEGREES OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN BY SUNDAY AFTERNOON. THERE IS A CHANCE OF MORE THUNDERSTORMS LATE SUNDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ521-522-541>543-564-241100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 845 PM CDT SAT JUL 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT WARM...MOIST...AND UNSTABLE AIR WILL CONTINUE TO MOVE INTO THE STATE AS A WARM FRONT LIFTS NORTH OUT OF ILLINOIS. THUNDERSTORMS WITH STRONG WINDS ARE POSSIBLE LATE TONIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED BY SUNDAY MORNING WITH INCREASING SOUTH WINDS AND WAVES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF MORE THUNDERSTORMS LATE SUNDAY NIGHT INTO TUESDAY. TE WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:18 AM CDT | Severe Thunderstorm Warning | GRB | Vilas | 27 min |
| Jul 24, 1:24 AM CDT | Severe Thunderstorm Warning | GRB | Door | 40 min |
| Jul 24, 1:43 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 24, 4:09 AM CDT | Severe Thunderstorm Warning | GRB | Marinette | 42 min |
Nearby
Special Marine Warnings in Wisconsin, 2005Every special marine warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.